Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
|jugglajuggalette17 - Fri Nov 14, 2008 8:12 am|
I was cleaning the shower 3 days ago with this cleaner and i think i might have got some on my body scrubber. well i took a shower and after wards I had some itching in my vagina. I was thinking it was a yeast infection but there is no discharge. and later that day i looked at it and it had these red bumps on the inside of the lips.and its kinda swollen and hurts most towards the entrance of my Vagina. I have been eating yogurt and I am using anti-itch cream and it soothes it for a while but it doesnt show signs of getting better. I think it could be an allergic reaction to the chemical I used in the shower, or heat rash, or just a skin irritation.I was hoping it was a yeast. what should I do?
|Debbie Miller, RN - Wed Nov 19, 2008 1:30 am|
I assume you have washed the area with lots of plain water.
If it is yeast, an antifungal cream should be helpful. If it is an allergic dermatitis you may benefit from an antihistamine and some mild hydrocortisone ointment. But, if your skin is very sensitive some people react to these things too so use cautiously and sparingly. If nothing here helps, you will need to see your doctor.
|tamri_6996 - Mon Jan 26, 2009 1:05 pm|
I have notinced only once the smell of old urine while haveing intercourse with my husband. It also itches but i was thinking it was just from shaving. Another symptom is that it hurts when he inters deep, and i have cysts on the inside of the outer lips help please.
|Debbie Miller, RN - Thu Jan 29, 2009 1:51 pm|
It would be impossible to diagnose this definitively but I would check for yeast infection first. This can be treated with over-the-counter antifungal creams such as Monistat. If you try this, use as directed. If that does not solve the problem, you should see your health care provider.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.